# SDR DALA2015093005872

- Difficulty date: September 30, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CORROSION ON REPAIR PLUG OF SEAT TRACK LT BS 965, LBL 22.  THE REPAIR PLUG WAS REPLACED IAW SRM 51-30-1, 53-05, FIG 4A SHEET 1 AND 2, AND 51-10-3, PAR 14, 21 AND 38.
